I am currently pregnant. I'm only about six weeks in and because it takes so long to get an appointment here I started prenatal vitamins on my own. This is not my first pregnancy, so I figured it would be safe to take them. The day after taking them, I woke up with a rash all over my hands with pain in my fingertips. The rash almost looks like hives. I also had a bit of swelling in my mouth along with it being really dry. I didn't even think about it being related to my vitamins, so I took them again. Today I woke up with all the same symptoms, but also very stiff in my joints. My question is, is this a common allergic reaction? I've made an appointment, but what can I do in the meantime? Being pregnant, is benadryl safe to take? Help!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.